Applied Mathematics

Vol.3 No.9(2012), Paper ID 23002, 6 pages

DOI:10.4236/am.2012.39149

 

Existence of Positive Solutions for a Third-Order Multi-Point Boundary Value Problem

 

A. Guezane-Lakoud, L. Zenkoufi

 

Laboratory of Advanced Materials, Faculty of Sciences, University Badji Mokhtar-Annaba, Annaba, Algerie
Université 8 mai 1945 Guelma, Guelma, Algerie

 

Copyright © 2012 A. Guezane-Lakoud, L. Zenkoufi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Guezane-Lakoud and L. Zenkoufi, "Existence of Positive Solutions for a Third-Order Multi-Point Boundary Value Problem," Applied Mathematics, Vol. 3 No. 9, 2012, pp. 1008-1013. doi: 10.4236/am.2012.39149.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.